# SDR FDEA201703160936

- Difficulty date: March 16, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 63,862 hours, 21,646 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2557158300600
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPT FLOOR PANEL 162EF EXTERIOR SURFACE PUNCTURED. DAMAGED BULK CARGO COMPT FLOOR PANEL 162EF FABRICATED ON T17/1262676 IAW   SRZ-25-005 CAT "A" MAJOR REPAIR.
